# SDR UIEA2017101901979

- Difficulty date: October 19, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 77,949 hours, 9,896 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Relay
- Part number: 7705402
- Part serial: 03865
- Condition: Failed
- Location: Rt Aoa Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AOA HEAT DISCRETE LIGHT INOPERATIVE.  REMOVED AND REPLACED THE K401 RELAY. OPS CHECKED NORMAL IAW AMM 30-33-00.
